# SDR FOTR2011090606905

- Difficulty date: September 6, 2011
- Submitted: November 16, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N852AG
- Make and model: Boeing 757-21B
- Aircraft serial: 25258
- Aircraft time: 52,581 hours, 31,474 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Part time: 52,581 hours, 31,474 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 660 STRINGER 26L MISREPAIRED.  REPAIRED ON FASI WO 21118, NR 06905.
